How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask salar176 Your Own Question
Category: Eye
Satisfied Customers: 9049
Type Your Eye Question Here...
salar176 is online now
A new question is answered every 9 seconds

I accidentally got Minoxidil 5% in my eye and when I went

Resolved Question:

I accidentally got Minoxidil 5% in my eye and when I went to wash it out I used an anti itch solution with Naphazoline HCL and Pheniramine maleate in it I have since washed my eye out with water however my pupil in that eye is dilated what should I do?
Submitted: 6 years ago.
Category: Eye
Expert:  salar176 replied 6 years ago.
the pupil is most likely to be dialted because of pheniramine/naphazoline. you should just wait it out as long as there are no problem with the vision. nothing else needs to be done as such. the effect of medicine will wear out with time. take some benadryl or zyrtec if available.
salar176 and other Eye Specialists are ready to help you